My main request for information and concern really is does it increase your weight? (Ex: Ativan)
There are sundry anti-anxiety drugs prescribed by doctors, however one should consider that different doctors will prescribe different medicine (drugs) depending on the symptoms man presented by the patient. It could be that an anti-depressant will also be used for anti-anxiety markdown. Some of these medicines are okay for short permanent status usage, but consideration must always be given to the certainty that even casual usage can be addictive (psychologically or physiologically). The desire should be to identify the root cause of the anxiety. Why are you anxious? Drugs do not cure anxiety; they cover up the symptoms for short period of time, until you can face the anxiety cause situation or condition.
Weight increase may be a function of anxiety, not the drugs. People can become nervous eaters as a technique of coping with anxiety. There is the added certainty that anything (drugs) that reduces anxiety may tend to remove your desire to exercise, even when exercise may be a worthy cure for the anxiety you are facing.
I take Xanax, one pill day by day, and my weight hasn't increased. I hold never been depressed, but I capture stressed out over the littlest things so one Xanax in the morning help me to be a normal human being.
Judicious, intermittent use of anti-anxiety medications would not be unreasonable, but this would other be at the discretion of your physician, since many due enjoy the potential for abuse.
There is little evidence of any significant immensity changes due to the most commonly used (and abused) anti-anxiety medication, the benzodiazepines (which include Ativan, Klonopin, Valium, etc).
To reduce the uncertainty of psychological dependence, it would make sense to use programmed doses of a long-lasting medication during times you anticipate problems, rather than taking them contained by response to problems--the latter strategy can condition you to connect feeling better to taking medication, which can lead to psychological dependence. Not adjectives physicians agree with this, though.